Nuromol Tablets 12
Nuromol combines ibuprofen and paracetamol in a single tablet. Its Synchro-Tech technology releases both actives together, and it suits pain needing more than paracetamol or ibuprofen on their own.
Used for / Benefits
For the temporary relief of pain and/or inflammation associated with:
- Headache
- Migraine headache
- Tension headache
- Back pain
- Period pain
- Muscular pain
- Sore throat
- Cold and flu symptoms
- Rheumatic pain and non-serious arthritic pain
- Dental pain
- Reducing fever
Product details
- Form: Tablets
- Pack size: 12 tablets
- Suitable for: Adults and children from 12 years
- Brand: Nuromol
Ingredients
Each tablet contains ibuprofen 200 mg and paracetamol 500 mg.
Directions
Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary. Maximum 6 tablets in 24 hours. Take the recommended dose only.
Do not take for more than 3 days at a time, except on your doctor’s advice. Do not give to children under 12 years — Nurofen for Children products are available.
Warnings
Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems;
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines;
- you are in the last 3 months of pregnancy.
Unless a doctor has told you to, do not use:
- for more than 3 days at a time;
- if you have asthma;
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines;
- if you are trying to become pregnant, or during the first 6 months of pregnancy;
- if you are taking other medication regularly;
- if you are aged 65 years or older.
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. Never take more than one medicine containing an NSAID at a time. Stop use and see your doctor immediately if you have an allergic reaction.
Do not take with any other product containing paracetamol. Medicines have benefits and some may have risks.
Always read the label and use only as directed. If symptoms persist, see your healthcare professional.
Incorrect use may be harmful.